# SDR USAA951211

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 821
- Part time: 37,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-6 INSPECTION, FOUND 1.09375 INCH CRACK AT STATION 821 AND LONGERON 17R IN EXTERIOR SKIN.  CUTOUT DAMAGED AREA AND INSTALLED FILLER AND 6.5 INCH BY 8.5 INCH INTERNAL DOUBLER PER SRM 53-04 FIG 38 VIEW H.  (M)
